# SDR AALA202507315384

- Difficulty date: July 29, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N465AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11153
- Aircraft time: 10,752 hours, 2,899 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHT AT SEAT ROW 37 ABC IS NOT TURNING ON. MAINTENANCE FOUND FLOOR CONNECTOR WIRE BROKEN / DAMAGED AND RE-PINNED CONNECTOR PER AMM 33-51-08. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO DEFECTS NOTED.
